Alert archive / Michigan / Freeze Warnings in 2012

Freeze Warning 17, NWS Grand Rapids, MI

April 28, 201223 counties in Michigan

NWS Grand Rapids, MI issued this freeze warning at Apr 28, 2012, 3:13 AM EDT for 23 counties in Michigan. It took effect at Apr 28, 2012, 11:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2012, 3:13 AM EDT (07:13 UTC)
In effect from
Apr 28, 2012, 11:00 PM EDT
Expired
Apr 29, 2012, 9:17 AM EDT
In force
10 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2012-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2012-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2700 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WWUS73 KGRR 280713
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 AM EDT SAT APR 28 2012

MIZ037>040-043>046-051-052-058-059-281515-
/O.NEW.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
/O.CON.KGRR.FZ.W.0016.000000T0000Z-120428T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...IONIA...ST. JOHNS
313 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
SUNDAY...

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT...

HAZARDOUS WEATHER...

 * AT 300 AM TEMPERATURES HAVE FALLEN INTO THE MID 30S ACROSS MUCH
   OF THE WARNING AREA.

 * TEMPERATURES WILL FALL TO AROUND 30 BY 8 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD. 

&&

$$

MIZ050-056-057-064>067-071>074-281515-
/O.NEW.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
MUSKEGON-OTTAWA-KENT-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
313 AM EDT SAT APR 28 2012

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
SUNDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL TO FREEZING BY MIDNIGHT. 

 * LOW LYING AREAS WILL SEE FREEZING TEMPERATURES BY 11 PM.

 * TEMPERATURES WILL FALL INTO THE UPPER 20S IN MANY LOCATIONS. 

IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD.



&&

$$
5 follow-up statements
189 
WWUS73 KGRR 281216
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
816 AM EDT SAT APR 28 2012

MIZ037>040-043>046-051-052-058-059-282030-
/O.CAN.KGRR.FZ.W.0016.000000T0000Z-120428T1300Z/
/O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-IONIA-CLINTON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA...IONIA...ST. JOHNS
816 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT SUNDAY...
...FREEZE WARNING IS CANCELLED...

TEMPERATURES ARE ABOVE FREEZING...SO THE NATIONAL WEATHER SERVICE
IN GRAND RAPIDS HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING.

ANOTHER FREEZE WARNING WILL BE IN EFFECT TONIGHT AS TEMPERATURES
ARE EXPECTED TO FALL BELOW FREEZING AGAIN BY MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

MIZ050-056-057-064>067-071>074-282030-
/O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
MUSKEGON-OTTAWA-KENT-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
816 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT SUNDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL TO FREEZING BY MIDNIGHT.

 * LOW LYING AREAS WILL SEE FREEZING TEMPERATURES BY 11 PM.

 * TEMPERATURES WILL FALL INTO THE UPPER 20S IN MANY LOCATIONS.

IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD. 

&&

$$

OSTUNO
740 
WWUS73 KGRR 281928
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT SAT APR 28 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-290330-
/O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
328 PM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EDT SUNDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT.

 * TEMPERATURES WILL DROP TO THE UPPER 20S IN MANY LOCATIONS.

IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD. 

&&

$$

OSTUNO
290 
WWUS73 KGRR 290219
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1019 PM EDT SAT APR 28 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-291030-
/O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
1019 PM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY...

HAZARDOUS WEATHER...

 * AT 1000 TEMPERATURES HAVE DROPPED TO FREEZING NEAR BIG RAPIDS.

 * TEMPERATURES WILL DROP TO THE UPPER 20S IN MANY LOCATIONS.

 * LOW LYING AREAS WILL SEE FREEZING TEMPERTURES FIRST.

IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD. 

&&

$$
285 
WWUS73 KGRR 290732
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 AM EDT SUN APR 29 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-291400-
/O.CON.KGRR.FZ.W.0017.000000T0000Z-120429T1400Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
332 AM EDT SUN APR 29 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

HAZARDOUS WEATHER...

 * AT 330 AM TEMPERATURES HAVE DROPPED TO INTO THE 20S IN MANY
   LOCATIONS...INCLUDING LEOTA WHERE THE TEMPERATURE WAS 20.

 * FREEZING TEMPERATURES ARE EXPECTED THROUGH 10 AM...ESPECIALLY
   LOW LYING AREAS.

IMPACTS...

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY 
   LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM 
   THE COLD. 

&&

$$
929 
WWUS73 KGRR 291317
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
917 AM EDT SUN APR 29 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-291430-
/O.CAN.KGRR.FZ.W.0017.000000T0000Z-120429T1400Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
917 AM EDT SUN APR 29 2012

...FREEZE WARNING IS CANCELLED...

TEMPERATURES ARE NOW ABOVE FREEZING SO THE NATIONAL WEATHER SERVICE
IN GRAND RAPIDS HAS CANCELLED THE FREEZE WARNING.

&&

$$

OSTUNO

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at Apr 28, 2:51 AM EDT, 22 minutes earlier.

Area forecast discussion, Apr 28, 2:51 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
251 AM EDT SAT APR 28 2012

.SYNOPSIS...
ISSUED AT 224 AM EDT SAT APR 28 2012

LOW PRESSURE MOVING FROM ILLINOIS EAST ACDROSS NORTHERN INDIANA
WILL SPREAD RAIN ACROSS SOUTHERN LOWER MICHIGAN TODAY. THE RAIN
MAY BE MIXED WITH WET SNOW BUT NO ACCUMULATIONS ARE EXPECTED. A
WARMUP WILL BEGIN EARLY NEXT WEEK WITH MID TO UPPER 70S POSSIBLE
ALONG WITH SHOWERS AND STORMS.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 224 AM EDT SAT APR 28 2012

* INITIAL THOUGHTS ARE THAT WE WON/T CHANGE MUCH IN THE GOING
FORECAST.
*  DRY AIR IN LOW LEVELS WILL EAT UP A LOT OF THE PCPN.
* SOUNDINGS STILL SUPPORT SOME WET SNOW MIXED IN. MOST PCPN SOUTH
  OF I-96.
* FREEZE WARNING LIKELY OVER THE CWA TONIGHT.
* SUNNY SUNDAY

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 251 AM EDT SAT APR 28 2012

THE MAIN CHALLENGE DEALS WITH THE TIMING AND STRENGTH OF THE
THUNDERSTORMS NEXT WEEK.

A SOUTHWEST FLOW OF WARM AND MOIST AIR WILL DEVELOP MONDAY AND
CONTINUE THROUGH TUE.  PWAT VALUES CLIMB TO AROUND 1.5 INCHES...WELL
ABOVE NORMAL VALUES FOR THIS TIME OF THE YEAR.  A LLJ ARRIVES WED AS
INSTABILITY BUILDS.  THIS SHOULD LEAD TO FAIRLY WIDESPREAD
THUNDERSTORM DEVELOPMENT.  A SURFACE TROUGH PULLS IN FOR THU WITH
THUNDERSTORMS FORMING OUT AHEAD OF THIS FEATURE.  THE GFS IS FASTER
THAN THE ECMWF WITH THIS TROUGH AND ASSOCIATED MID LEVEL JET
STREAK...IMPLYING THE MORE ORGANIZED STORMS WOULD BE WED NIGHT.  THE
ECMWF SEEMS TO FAVOR THU FOR THE ARRIVAL OF THE MID LEVEL DYNAMICS.
FOR NOW WE WILL HOLD ONTO THE RISK FOR STORMS...MAINLY FOR WED INTO
THU.

ADDED SOME LATE NIGHT SHOWERS TO SUN NIGHT FORECAST FOR SOUTHWEST
LOCATIONS. DEEPER MOISTURE THROUGH THE DGZ ARRIVES BY 12Z MON...SO
THE SHOWERS SHOULD BE OCCURRING BY THEN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 140 AM EDT SAT APR 28 2012

SHOWERS ARE TRYING TO MOVE OVER LOWER MICHIGAN. HOWEVER DRY
NORTHEAST WIND FLOW IS EVAPORATING THE PCPN. THE PCPN WILL
EVENTUALLY MAKE IT TO THE SRN TAF SITES BY 14-15Z AND VSBY/CIGS WILL
BECOME MVFR. LOOKING AT VFR THROUGH THE PERIOD AT THE NRN SITES. PCPN
SHOULD LAST INTO THE EARLY AFTERNOON BEFORE DIMINISHING.

&&

.MARINE...
ISSUED AT 252 PM EDT FRI APR 27 2012

WINDS AND WAVES SHOULD BE RELATIVELY LIGHT OVER THE WEEKEND.
EXPECT OFFSHORE WINDS ON SATURDAY...BUT LESS THAN 20 KTS.

&&

.HYDROLOGY...
ISSUED AT 224 AM EDT SAT APR 28 2012

HEAVIER RAINFALL IS POSSIBLE MIDDLE OF NEXT WEEK AS SHOWERS AND
THUNDERSTORMS DEVELOP OVER THE AREA. THIS MAY LEAD TO RISES ON
AREA RIVERS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR MIZ037>040-
043>046-051-052-058-059.

LM...NONE.
&&

SYNOPSIS...93
SHORT TERM...93
LONG TERM...MJS
AVIATION...93
HYDROLOGY...93
MARINE...OSTUNO
Hazardous weather outlook, Apr 27, 3:43 PM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
343 PM EDT FRI APR 27 2012

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
281945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
343 PM EDT FRI APR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SOME PLACES WILL SEE FREEZING TEMPERATURES AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FREEZING TEMPERATURES ARE EXPECTED SATURDAY NIGHT.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY...AND SOME OF
THESE STORMS COULD BE STRONG WITH HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OSTUNO

Nearby

Freeze Warnings in Michigan, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.